Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 6, NWS San Angelo, TX

March 8, 20164 counties in Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Mar 8, 2016, 3:49 AM CST for 4 counties in Texas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2016, 3:49 AM CST (09:49 UTC)
Expired
Mar 8, 2016, 4:45 AM CST
In force
56 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kimble County, TX, Menard County, TX, Schleicher County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 100 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 4:05 AM CSTTSTM WND DMGRoosevelt, TXLARGE TREE UPROOTED.
Mar 8, 4:18 AM CSTHAIL 18 Wnw Cleo, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 1:18 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1458 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1391 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

471 
WUUS54 KSJT 080949
SVRSJT
TXC267-327-413-435-081045-
/O.NEW.KSJT.SV.W.0006.160308T0949Z-160308T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
349 AM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN SCHLEICHER COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN KIMBLE COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 445 AM CST

* AT 348 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  ROOSEVELT...OR 24 MILES WEST OF JUNCTION...MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  FORT MCKAVETT AROUND 425 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE US-
83 NEAR THE KIMBLE-MENARD COUNTY LINE...CLEO...I-10 NEAR THE SUTTON-
KIMBLE COUNTY LINE AND CAMP SOL MAYER.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 428 AND 452.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3033 10006 3052 10031 3091 10013 3071 9959
TIME...MOT...LOC 0948Z 202DEG 32KT 3051 10018 

HAIL...1.00IN
WIND...60MPH
 
$$
DANIELS
1 follow-up statement
086 
WWUS54 KSJT 081012
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
412 AM CST TUE MAR 8 2016

TXC267-327-413-435-081045-
/O.CON.KSJT.SV.W.0006.000000T0000Z-160308T1045Z/
MENARD TX-SUTTON TX-SCHLEICHER TX-KIMBLE TX-
412 AM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CST
FOR SOUTHWESTERN MENARD...NORTHEASTERN SUTTON...SOUTHEASTERN
SCHLEICHER AND NORTHWESTERN KIMBLE COUNTIES...

AT 412 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
FORT MCKAVETT...OR 22 MILES SOUTHWEST OF MENARD...MOVING NORTH AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FORT MCKAVETT AROUND 425 AM CST. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE US-
83 NEAR THE KIMBLE-MENARD COUNTY LINE...CLEO...I-10 NEAR THE SUTTON-
KIMBLE COUNTY LINE AND CAMP SOL MAYER.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 432 AND 447.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3042 10005 3052 10031 3091 10013 3071 9959
TIME...MOT...LOC 1012Z 202DEG 32KT 3071 10009 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 11:51 PM CST, 3 hours 58 minutes earlier.

Area forecast discussion, Mar 7, 11:51 PM CST, 3 hours 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
1151 PM CST MON MAR 7 2016

.AVIATION...
/06Z TAFS/

Showers and thunderstorms are quickly developing from just
northwest of Midland to just northeast of Dryden. The showers
and thunderstorms will expand in coverage and move northeast
across much of west central Texas overnight. By daybreak,
this convection should be over the Heartland and eastern Big
Country. A few of the stronger storms could contain hail and
strong gusty winds. Low clouds are redeveloping and will
expand in coverage overnight. Mostly MVFR ceilings are expected.
Localized sharper reductions in visibility and ceilings are
possible in the heavier rain accompanying the convection. The
showers and thunderstorms will move northeast out of west
central Texas during the morning Tuesday, with VFR conditions
and southwest winds expected through the remainder of the day.

Additional showers and thunderstorms are expected to develop
across the southern part of west central Texas Tuesday night
prior to Midnight. Given the weather during the first 6-9 hours
of this TAF package, held off adding conditions for the final
6-hour period.

&&

.PREV DISCUSSION... /issued 950 PM CST MON MAR 7 2016/

UPDATE...
Current lull in convective activity across our area will be
short-lived, as an embedded disturbance in the southwest flow
aloft moves into our area overnight. Showers and thunderstorms
are expected to develop across the southwestern part of west
central Texas by Midnight. This convection will expand in
coverage and move northeast across much of our area overnight.

PoPs were increased across some of our southern and eastern
counties. Low temperatures were tweaked up a couple of degrees
across most of our area. Also made adjustments to PoPs and
timing on Tuesday, based on the expectation for the showers/
thunderstorms to continue moving northeast out of our area.
Updated forecast products have been sent.

19

PREV DISCUSSION... /issued 600 PM CST MON MAR 7 2016/

AVIATION...
/00Z TAFS/

Isolated thunderstorms over Crockett County will remain southwest
of KSJT. An isolated thunderstorm or two may also develop west of
Sweetwater this evening. A larger area of showers and thunderstorms
is expected to develop by Midnight across the southwestern part of
west central Texas. This area of showers and storms will move
northeast across much of west central Texas overnight, and should
be over the Heartland and eastern Big Country by daybreak Tuesday.
A few of the stronger storms could contain hail and strong gusty
winds. Low clouds will redevelop and expand in coverage tonight,
and mostly MVFR ceilings are expected. Localized reductions in
visibility and ceilings are possible in the heavier rain
accompanying the convection. VFR conditions are expected during
the day Tuesday, with southwest winds.

PREV DISCUSSION... /issued 353 PM CST MON MAR 7 2016/

SHORT TERM...
(Tonight and Tomorrow)

A dryline will mix east across the area during the day, reaching a
Haskell to San Angelo to Ozona line by mid-afternoon, before
retreating back to  the west this evening. Scattered showers and a
few thunderstorms are expected to develop east of the dryline Monday
afternoon. Given the lack of strong instability due to the expected
cloud cover east of the dryline, most developing storms should not
reach severe levels, however, isolated strong storms this afternoon
will be possible.

As the upper low moves over northern Mexico tonight, disturbances in
the southwest flow aloft will intensify over southwest Texas and
spread over the forecast area tonight. Will continue the mention of
likely PoPs over essentially all of the forecast area tonight with
the dryline remaining west of the forecast area.

Afternoon highs will be in the low to mid 70s with some upper 70s to
the lower 80s along and west of the dryline. Morning lows tomorrow
will range from the mid 50s west to the upper 50s and lower 60s
east.

LONG TERM...
(Tuesday Night Through Friday Night)

Severe Weather Threat Diminishes...

For the remainder of this week, the forecast remains essentially
unchanged. By Tomorrow night, the upper low should be about 500
miles south southwest of El Paso, in Mexico. The best dynamics
will be east99/99/99 of our counties by then; so, the threat of
severe weather for our counties will be low. However, some
stronger thunderstorms may linger in our eastern counties, mainly
east of a line from Sonora to Throckmorton. For Wednesday, the
upper low tracks just south the the Big Bend. Although most upper
dynamics will be east of our counties on Wednesday, showers and
thunderstorms remain possible. Also, another cold front will push
south across West Central Texas on Wednesday and bring cooler
temperatures. As the upper low tracks farther east Wednesday
night, rain chances will continue for us, as isentropic upglide
dominates. The main precipitation mode Wednesday night will be
showers, with thunderstorms more isolated. The upper low moves
over South Texas on Thursday, and wrap-around convection then will
dominate our counties through Friday night. Again, showers will
dominate, with only isolated thunderstorms. Overnight Friday
night, the system finally lifts northeast.

(Saturday through Sunday)

Rain Ends...

For the weekend, expect dry conditions with limited clouds.
Temperatures rebound back above seasonal normals, with highs
mainly in the 75 to 80 range.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 60  78  52  63 /  70  40  60  50
San Angelo 	 60  80  49  65 /  70  20  70  50
Junction 	 61  79  52  69 /  70  20  80  50

&&

.SJT Watches/Warnings/Advisories...
None.
&&

99/99/99
Hazardous weather outlook, Mar 7, 10:44 PM CST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1044 PM CST MON MAR 7 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-090445-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1044 PM CST MON MAR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF WEST
CENTRAL TEXAS AFTER MIDNIGHT TONIGHT. THUNDERSTORMS WILL DEVELOP
ACROSS SOUTHWESTERN PARTS OF WEST CENTRAL TEXAS AROUND MIDNIGHT. THE
STORMS WILL EXPAND IN COVERAGE AND MOVE NORTHEAST OVERNIGHT. SOME OF
THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY MORNING PRIOR
TO 9 AM...MAINLY EAST OF A HASKELL TO ABILENE TO JUNCTION LINE. THE
SLIGHT RISK AREA FOR SEVERE STORMS WILL EXPAND ACROSS WEST CENTRAL
TEXAS TUESDAY EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVIATION IS POSSIBLE.

In the hours before

Special weather statement, Mar 8, 1:47 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
147 AM CST TUE MAR 8 2016

TXZ076-078-080830-
CROCKETT TX-SUTTON TX-
147 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUTTON AND
SOUTHEASTERN CROCKETT COUNTIES UNTIL 230 AM CST...

AT 146 AM CST...A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHEAST
OF PANDALE...OR 19 MILES NORTHWEST OF JUNO...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN SUTTON
AND SOUTHEASTERN CROCKETT COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: THE INTERSECTION OF I-10 AND RANCH ROAD 1989 AND THE
INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3029 10153 3070 10132 3062 10074 3029 10101
TIME...MOT...LOC 0746Z 208DEG 28KT 3035 10135
Special weather statement, Mar 8, 2:37 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
237 AM CST TUE MAR 8 2016

TXZ076>078-080930-
SCHLEICHER TX-CROCKETT TX-SUTTON TX-
237 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUTTON...SOUTHWESTERN
SCHLEICHER AND SOUTHEASTERN CROCKETT COUNTIES UNTIL 330 AM CST...

AT 237 AM CST...A STRONG THUNDERSTORM WAS LOCATED 20 MILES NORTH OF
JUNO...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WESTERN SUTTON...
SOUTHWESTERN SCHLEICHER AND SOUTHEASTERN CROCKETT COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS: THE INTERSECTION OF US-277 AND RANCH ROAD
189...I-10 NEAR THE CROCKETT-SUTTON COUNTY LINE...THE INTERSECTION OF
I-10 AND RANCH ROAD 1989...THE INTERSECTION OF HIGHWAY 163 AND RANCH
ROAD 1973 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3029 10117 3072 10123 3083 10060 3029 10060
TIME...MOT...LOC 0837Z 202DEG 34KT 3044 10102
Special weather statement, Mar 8, 2:47 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
247 AM CST TUE MAR 8 2016

TXZ054-065-066-072-080945-
COKE TX-RUNNELS TX-TOM GREEN TX-NOLAN TX-
247 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR COKE...NORTHERN TOM GREEN...
SOUTHWESTERN TAYLOR...NORTHWESTERN RUNNELS AND SOUTHWESTERN NOLAN
COUNTIES UNTIL 345 AM CST...

AT 246 AM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
ROBERT LEE...MOVING NORTH NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROBERT LEE AROUND 300 AM CST.
  SANCO AROUND 310 AM CST.
  BLACKWELL AROUND 325 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-277 AND HIGHWAY 70...US-277 NEAR THE TOM GREEN-
COKE COUNTY LINE...THE INTERSECTION OF HIGHWAY 158 AND RANCH ROAD
2059...OAK CREEK RESERVOIR...US-277 NEAR THE RUNNELS-NOLAN-
TAYLOR COUNTY INTERSECTION...THE INTERSECTION OF HIGHWAY 208 AND RANCH
ROAD 2662 AND WILMETH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3206 10005 3163 10028 3179 10069 3220 10058
TIME...MOT...LOC 0846Z 202DEG 34KT 3176 10050
Special weather statement, Mar 8, 3:00 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
300 AM CST TUE MAR 8 2016

TXZ065-066-072-073-081000-
COKE TX-CONCHO TX-RUNNELS TX-TOM GREEN TX-
300 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COKE...SOUTHWESTERN
COLEMAN...TOM GREEN...SOUTHERN RUNNELS AND CONCHO COUNTIES UNTIL 400
AM CST...

AT 300 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF WALL...OR 8 MILES SOUTH OF SAN ANGELO...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WALL AROUND 310 AM CST.
  VERIBEST AROUND 320 AM CST.
  MILES AND LOWAKE AROUND 340 AM CST.
  ROWENA AROUND 350 AM CST.
  BALLINGER AROUND 400 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE THE INTERSECTION OF
US-87 AND RANCH ROAD 2134...HARRIET...THE INTERSECTION OF US-
83 AND RANCH ROAD 1929...THE INTERSECTION OF US-
83 AND RANCH ROAD 765...US-83 NEAR THE CONCHO-
RUNNELS COUNTY LINE...VICK...THE INTERSECTION OF RANCH ROAD 380 AND
RANCH ROAD 381...US-277 NEAR THE TOM GREEN-
COKE COUNTY LINE...THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD
2134 AND LIVE OAK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3166 10059 3196 9981 3115 9962 3110 10054
TIME...MOT...LOC 0900Z 212DEG 33KT 3132 10041

DANIELS
Special weather statement, Mar 8, 3:14 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
314 AM CST TUE MAR 8 2016

TXZ054-066-127-081000-
RUNNELS TX-NOLAN TX-TAYLOR TX-
314 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...CENTRAL
TAYLOR...NORTHWESTERN RUNNELS AND SOUTHEASTERN NOLAN COUNTIES UNTIL
400 AM CST...

AT 314 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR BLACKWELL...
MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HYLTON AND WINGATE AROUND 325 AM CST.
  HAPPY VALLEY AROUND 330 AM CST.
  BUFFALO GAP AND VIEW AROUND 355 AM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE ABILENE...CAMP
TONKAWA...PUMPHREY...DRASCO...OVALO...KIRBY LAKE...CAMP BUTMAN...US-
277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION AND WILMETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3239 9963 3188 9993 3189 10023 3190 10024
      3193 10023 3208 10023 3208 10042 3209 10043
      3240 10024
TIME...MOT...LOC 0914Z 223DEG 40KT 3202 10028

JOHNSON
Special weather statement, Mar 8, 3:20 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
320 AM CST TUE MAR 8 2016

TXZ077-078-081000-
SCHLEICHER TX-SUTTON TX-
320 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUTTON AND SCHLEICHER COUNTIES
UNTIL 400 AM CST...

AT 319 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 12 MILES NORTH OF ELDORADO TO 17 MILES SOUTH OF
SONORA...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SUTTON AND
SCHLEICHER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: THE
INTERSECTION OF US-190 AND RANCH ROAD 2084...THE INTERSECTION OF
US-277 AND RANCH ROAD 189...THE INTERSECTION OF RANCH ROAD 1828 AND
RANCH ROAD 915...THE INTERSECTION OF RANCH ROAD 2596 AND RANCH ROAD
864 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
WEST CENTRAL TEXAS.

LAT...LON 3108 10067 3108 10013 3029 10012 3029 10069
TIME...MOT...LOC 0919Z 269DEG 26KT 3104 10062 3031 10059

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 12:26 AM CSTSpecial Weather StatementSJTCrockett49 min
Mar 8, 12:56 AM CSTSevere Thunderstorm WarningSJTCrockett, Irion49 min
Mar 8, 1:40 AM CSTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Tom Green65 min
Mar 8, 1:47 AM CSTSpecial Weather StatementSJTCrockett43 min
Mar 8, 2:20 AM CSTSevere Thunderstorm WarningSJTCoke, Irion, Tom Green40 min
Mar 8, 2:37 AM CSTSpecial Weather StatementSJTSutton53 min
Mar 8, 2:47 AM CSTSpecial Weather StatementSJTCoke58 min
Mar 8, 2:55 AM CSTAreal Flood AdvisorySJTIrion, Tom Green3 hr
Mar 8, 3:00 AM CSTSpecial Weather StatementSJTConcho, Runnels, Tom Green60 min
Mar 8, 3:14 AM CSTSpecial Weather StatementSJTTaylor46 min
Mar 8, 3:20 AM CSTSpecial Weather StatementSJTSchleicher, Sutton40 min
Mar 8, 3:58 AM CSTSpecial Weather StatementSJTConcho, Runnels62 min
Mar 8, 4:02 AM CSTSpecial Weather StatementSJTTaylor43 min
Mar 8, 4:21 AM CSTTornado WarningSJTKimble, Menard24 min
Mar 8, 4:44 AM CSTSevere Thunderstorm WarningSJTConcho, Kimble, McCulloch, Mason, Menard, San Saba61 min
Mar 8, 5:29 AM CSTSevere Thunderstorm WarningSJTBrown, Coleman, McCulloch, San Saba46 min
Mar 8, 5:38 AM CSTSpecial Weather StatementSJTBrown67 min
Mar 8, 5:47 AM CSTSpecial Weather StatementSJTMason58 min
Mar 8, 6:14 AM CSTSpecial Weather StatementSJTSan Saba46 min
Mar 8, 6:58 AM CSTSpecial Weather StatementSJTSan Saba62 min
Mar 8, 7:10 AM CSTSevere Thunderstorm WarningSJTSan Saba65 min
Mar 8, 3:48 PM CSTSevere Thunderstorm WarningSJTCrockett42 min
Mar 8, 4:05 PM CSTSpecial Weather StatementSJTIrion25 min
Mar 8, 4:32 PM CSTSpecial Weather StatementSJTIrion28 min
Mar 8, 4:46 PM CSTSpecial Weather StatementSJTSutton29 min
Mar 8, 5:15 PM CSTSevere Thunderstorm WarningSJTSutton45 min
Mar 8, 5:43 PM CSTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton47 min
Mar 8, 5:51 PM CSTSpecial Weather StatementSJTSterling24 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.